In this paper we introduce the notion of decomposability in the space of Henstock-Kurzweil-Pettis integrable (for short HKP-integrable) functions. We show representations theorems for decomposable sets of HKP-integrable or Henstock integrable functions, in terms of the family of selections of suitable multifunctions.

Porcello, G. (2014). Decomposability in the space of HKP-integrable functions. MATHEMATISCHE NACHRICHTEN, 287(14-15), 1733-1744 [DOI 10.1002/mana.201300107].

Decomposability in the space of HKP-integrable functions

PORCELLO, Giovanni
2014

Abstract

In this paper we introduce the notion of decomposability in the space of Henstock-Kurzweil-Pettis integrable (for short HKP-integrable) functions. We show representations theorems for decomposable sets of HKP-integrable or Henstock integrable functions, in terms of the family of selections of suitable multifunctions.
Settore MAT/05 - Analisi Matematica
Porcello, G. (2014). Decomposability in the space of HKP-integrable functions. MATHEMATISCHE NACHRICHTEN, 287(14-15), 1733-1744 [DOI 10.1002/mana.201300107].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/101093
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact